# SDR GTIA2014091801428

- Difficulty date: September 18, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 14,709 hours, 6,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HISSING SOUND HEARD AT L1 DOOR DURING DESCENT BELOW 10000FT.  CLEANED & INSPECTED L1 DOOR SEAL IAW AMM 52-11-00-210-001A.  NO DEFECTS NOTED, PRESSURIZED CABIN IAW AMM 21-31-00-710-003A TO 4.0 NO DEFECTS NOTED ACFT OK FOR CONTINUE SERVICE AT THIS TIME.
